# SDR SIMA200202105

- Difficulty date: December 19, 2001
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500222001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, MAINTENANCE FOUND CORROSION ON THE RIGHT GALLEY FLOOR EXTENSION.  FLOOR EXTENSIONS WERE REPLACED IAW EMB SRM 51-40-02 AND REPAIR STATEMENT GST 4062/01.  (M)
